See Alike in...

Alike App

Browser

CalGal

761d

Does anyone else feel like high blood pressure meds make you feel weird? Out of it and just all over icky.

Top reply
    • Leelee53

      756d

      Yes

    • Leelee53

      756d

      Yes

    • Michel

      756d

      And talk with your doctor as well

    • Michel

      756d

      You may want to change the time you take your med try taking it before going to sleep

    • Netty

      758d

      Yes...I would wake up and feel ok mind wise, take my meds and want to go right back to bed in two hours time or fall asleep in my chair if I decided to try to stay awake. Since then I have been diagnosed with sleep apena and since I do that am sleeping better..my meds have been changed all over the place!

    • Thickness57

      760d

      What is the feeling you get & What kind of meds you take ?

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion